# SDR CALA2025110410885

- Difficulty date: October 15, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 81,351 hours, 28,707 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11166
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STATION 520 HAS PUNCTURE DAMAGE FOUND AT RH SIDE BETWEEN STRINGERS 13R AND 12R. REFERENCE BAM N/R 002865843 FOR ALL WORK ACCOMPLISHED PERFORMED INTERIM REPAIR PER EC/RA#: 5311-03402. PLACED ON DIPON BS 520 FRAME WEB BETWEEN S-11R AND S-13R, ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF EC/RA 5311-03402 ON OR ON BS 520 FRAME WEB BETWEEN S-11R AND S-13R, ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF EC/RA 5311-03402
